Im a 20 year old, 5'6, 135lbs, female. Last night was my first dose of 50 mg Seroquel. After taking the pill, my heart started beating out of my chest. When I took my pulse, it was up to 127-130 bpm. Is this normal? Would I be ok to continue taking it tonight? I was going to only take 1/2 of a pill.
Call your doctor right away. Do not continue. If he is not available call the pharmacist. This is not normal. We're you very anxious when you took it?
I resting heart rate above 100 can be of concern. Whether this was because of the Seroquel or anxiety, hard to say. I would contact the doctor and let him know. He/She may want to make an adjustment to dosage or encourage you to be patient. If the high resting heart rate continues throughout the day and night, be sure to see your doctor.
- Seroquel Information for Consumers
- Seroquel Information for Healthcare Professionals (includes dosage details)
- Side Effects of Seroquel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 4 Oct 2014 • 1 answer
Updated 31 Mar 2015 • 2 answers
Updated 20 Jan 2016 • 1 answer
Updated 21 Mar 2017 • 3 answers
Updated 10 Jun 2018 • 2 answers